# SDR DALA1250053756

- Difficulty date: October 5, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 36,804 hours, 13,795 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 32,474 hours, 12,287 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NR 1 ENGINE EXPERIENCED AUTOSHUTDOWN.  ACFT RETURNED TO DEPARTURE.  MX FOUND DAMAGE ON THE LT HORIZ STABILIZER L/E.  MX REPLACED THE LT HORIZONTAL STABILIZER AND THE NR 1 ENGINE.  OPS CHECK OK, ACFT RETURNED TO SERVICE.
